# SDR UIEA2020062901428

- Difficulty date: June 28, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,736 hours, 18,029 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Part number: 38760483
- Part serial: 9807169
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWICE (2X) APU FAULT, NO FURTHER ATTEMPTS.  REMOVED AND REPLACED APU GENERATOR FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 49-27-15 OPS CHECK GOOD.  THIS CLEARS MDDR 130465.  NOTE: AN APU COLD SOAK DMI 130584 WAS ALSO OPENED IN THE AIRCRAFT PER ETOPS MNL REQUIREMENT.
